# SDR SWIA200718154

- Difficulty date: March 18, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 12,849 hours, 9,887 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SEAT LEFT BACKREST SUPPORT IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED PN 1C3076-1AUT PER CRJ200 SRM 51-42-10 PG 1-8.
